# SDR DALA2020032502053

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM W/C 5312-01170-05 STEP 7 HFEC INSPECTION FOUND 01EA CRACK OF THE FAIL -SAFE STRAP. C/W ERA 585589-14. (LP 1539053)
